# SDR DL76G050647

- Difficulty date: October 23, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 62,602 hours, 14,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: H2052K3833
- Condition: Failed
- Location: Lt Offwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEFT WING SLIDE REPLACEMENT FOUND DOOR LATCH NR 3 BROKEN.  REMOVED AND REPLACED LEFT OFFWING SLIDE COMPARTMENT DOOR LATCH NR 3 PER AMM.
